Hello! My Duromine Rollercoaster

violet

violet

New Member
Standard Member
Apr 22, 2016
1
0
1
Hi everyone,

I began using Duromine just 8 days ago. I was offered a (slightly) expired full packet of 30mg.
I have gained weight over the last six months due to antidepressants and the reality of this hit me hard, I stopped those tablets and essentially replaced them with Duromine.
Day 1 & 2 were amazing, little to no appetite, wild energy, insomnia- yet perfectly active. Dry mouth. Mild constipation. The 'speed' like effect and racing heart is not scaring me as i'm no stranger to those feelings.
Day 3-4 I noticed less bloating, slimmer face etc.
Day 5-6 I get my appetite back- hunger pains most of the day and night, yet when I eat there is no real feeling of satisfaction. I think to myself, since these are expired perhaps they are less potent? So, I book in and ask my GP for a prescription, he agrees but only for 30mg even though I know my body becomes immune to low doses quickly (he warns against anxiety etc).
So I start on this fresh packet. Still have hunger pains even though i'm now eating very healthy small meals throughout the day/night with little passion for food any more. Insomnia continues.
And unfortunate side effects- growing stretch marks, softening breasts and skin (usually very film), extreme thirst. My softening tone is concerning, the insomnia I know all too well from my past but this feels like a drug fuelled all-nighter feeling. I am tracking slow kg weight loss and hoping for the best, I think i'll continue for 30 days and the re-assess.
I think I crave the feeling of those first few days and wonder why it was so short lived? I don't know what i'd do if after all these tablets, i'm left with more stretch marks and deflated curves.

I hope to make some new friends here, thank-you for reading!

Violet
 

Similar threads

C
Replies
3
Views
197
C
N
Replies
1
Views
464
L
A
Replies
2
Views
282
Dre
S
Replies
0
Views
190
Sommeil
S